# SDR DALA2016092106806

- Difficulty date: September 17, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 62,995 hours, 27,403 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLIGHT 696,  WHILE DESCENDING THROUGH 330,  DECLARED EMERGENCY AND DESCENDED TO FL 140 DUE TO LEFT PACK FAILURE AND RIGHT PACK BEING ON MEL.   TROUBLESHOT IAW FIM 21-51, TASK 803. NO FAULTS. UPON FURTHER INVESTIGATION, FOUND LEFT PACK TEMP EICAS MESSAGE. AUTO EVENT SHOWED PACK TEMP OUT TEMP -48. INSPECTED LEFT PACK. FOUND NO HOT AIR COMING FROM LOW LIMIT VALVE. REMOVED AND REPLACED LOW LIMIT VALVE B757 AMM 21-51. CHECKED GOOD.
